Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 740385, 14 pages.
Numerical Identification of Multiparameters in the Space Fractional Advection Dispersion Equation by Final Observations
This paper deals with an inverse problem for identifying multiparameters in 1D space fractional advection dispersion equation (FADE) on a finite domain with final observations. The parameters to be identified are the fractional order, the diffusion coefficient, and the average velocity in the FADE. The forward problem is solved by a finite difference scheme, and then an optimal perturbation regularization algorithm is introduced to determine the three parameters simultaneously. Numerical inversions are performed both with the accurate data and noisy data, and several factors having influences on realization of the algorithm are discussed. The inversion solutions are in good approximations to the exact solutions demonstrating the efficiency of the proposed algorithm.
J. Appl. Math., Volume 2012 (2012), Article ID 740385, 14 pages.
First available in Project Euclid: 5 April 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhang, Dali; Li, Gongsheng; Chi, Guangsheng; Jia, Xianzheng; Li, Huiling. Numerical Identification of Multiparameters in the Space Fractional Advection Dispersion Equation by Final Observations. J. Appl. Math. 2012 (2012), Article ID 740385, 14 pages. doi:10.1155/2012/740385. https://projecteuclid.org/euclid.jam/1365174334